Lorentz spaces

Ben Zion A. Rubshtein, Genady Ya Grabarnik, Mustafa A. Muratov, Yulia S. Pashkova

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

In this chapter, we study Lorentz spaces ⋀W. It is shown that every Lorentz space ⋀W with concave weight function W is a maximal symmetric space. We also describe conditions of minimality and separability of Lorentz spaces.

Original languageEnglish
Title of host publicationDevelopments in Mathematics
PublisherSpringer New York LLC
Pages115-125
Number of pages11
DOIs
StatePublished - 1 Jan 2016

Publication series

NameDevelopments in Mathematics
Volume45
ISSN (Print)1389-2177

ASJC Scopus subject areas

  • General Mathematics

Cite this